# SDR SWAA2019070234307

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524032
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBEAM CRACKED AT BS. 540 BETWEEN INBOARD AND OUTBOARD RIGHT SIDE SEAT TRACKS CRACKED AT FASTENER HOLES. INSTALLED FLOORBEAM IAW SRM.
